# SDR 9608509751

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Act Fitting
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A TWO INCH CRACK IN THE RIGHT MAIN LANDING GEAR INBOARD DOOR RETURN CYLINDER SUPPORT FITTING AT THE KEEL.  REPLACED FITTING PER SRM 51-30-5.
